# SDR VNAA2011120600001

- Difficulty date: December 1, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 18,799 hours, 19,299 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AT TYS, CREW REPORTED BIRD STRIKE TO RIGHT WING, ABOUT HALFWAY ON LEADING EDGE.  MAINTENANCE PERFORMED BIRD STRIKE INSPECTION, FOUND DAMAGE ON RIGHT WING MIDDLE LEADING EDGE TO BE WITHIN ALLOWABLE LIMITS PER SRM, FILLED DAMAGE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
